# SDR SWAA2022040782669

- Difficulty date: March 11, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE R/H STA 540 ACCESS THROUGH DOOR 192CR APU DUCT BRACKET CRACKED / [01] REMOVED CRACKED APU DUCT BRACKET AT FUS. R/H STA. 540; ACCESS THRU DOOR 192CR; AS PER B737-7 SRM 51-40-02-0G-0.;[02] INSTALLED NEW BRACKET P/N: 212A1116-1; PO #1762010; ISSUED TAG: A119428;AT FUS. R/H APU DUCT; AS PER B737-7 SRM 51-40-02-0G-0.;[03] VERIFIED STEP 1 AND 2
